Purely anecdotal, but don’t know if anyone else has experienced this.
I’ve been using a metformin mouthwash for periodontal reasons (got a receding gumline problem) and last week I ran out.
I didn’t think anything of it but my mouth ulcer returned. I don’t if it’s rapamycin-related as I’ve been using different doses and routes of administration.
I couldn’t be bothered to go to the garage to make some more up, but yesterday I had a ‘chemistry day’ in the garage, extracting rapamycin from tablets and 17 alpha estradiol from Pantostin. So in the downtime between extractions I made up more mouthwash.
I used it last night and again this morning and it suddenly hit me, no pain from my mouth ulcer.
It may not be that the rapamycin is causing your mouth ulcers. Maybe what you are experiencing is the side effect of rapamycin on any wound healing. In other words, an ulcer starts to form and rapamycin prevents healing, and it grows.
Rapamycin affects people differently. I have never had any mouth sores, acne, etc, at any dosage… What I experience is diarrhea at high doses. I use this as a marker for adjusting my dosing as I take rapamycin with GFJ.